MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; RS GLENOID PLATE L POST AUG, 8 DEG, LEFT

EXACTECH, INC. EQUINOXE; RS GLENOID PLATE L POST AUG, 8 DEG, LEFT
Model Number 320-15-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-30-06, 5639974 - equinoxe preserve stem 6mm.320-01-46, 5767789 - equinoxe reverse 46mm glenosphere.320-10-00, 5888995 - equinoxe reverse tray adapter plate tray +0.320-46-03, 5285948 - equinoxe reverse 46mm humeral liner +2.5.
 
Event or Problem Description
As reported by an equinoxe shoulder study, approximately 3 years post op the initial tsa, this (b)(6) y/o male patient was experiencing aseptic glenoid loosening.Patient was pushing a shopping cart, felt pop, and had increased pain.Surgeon ordered a ct scan and the outcome is still continuing.The case report form indicates this event is unlikely related to devices and definitely not related to procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision captured may have been the result of both patient-related conditions and an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.However, this cannot be confirmed as the devices were not returned for evaluation and pre-revision x-rays were unable to be obtained.Section h11: *the following sections have corrected information: (h6) component code: 7455, part/component/sub-assembly term not applicable.

Brand Name
EQUINOXE
Common Device Name
RS GLENOID PLATE L POST AUG, 8 DEG, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14567470
Report Number1038671-2022-00629
Device Sequence Number17417261
Product Code KWT
UDI-Device Identifier10885862186683
UDI-Public10885862186683
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-15-03
Device Catalogue Number320-15-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite